HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Ginzburg Landau equation and stable solutions in a rotational domain

Files in This Item:
pre221.pdf1.22 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83368

Title: Ginzburg Landau equation and stable solutions in a rotational domain
Authors: Jimbo, S. Browse this author
Morita, Y. Browse this author
Keywords: GL equation
stable solution
rotational domain
Issue Date: 1-Nov-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 221
Start Page: 1
End Page: 32
Abstract: The Ginzburg Landau equations in a rotational domain in l13 are studied. Rotational solutions are constructed and proved to be stable by the spectral analysis on the linearized equation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68972
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University